default search action
"The Numerical Solution of Ordinary and Partial Differential Equations ..."
Murli M. Gupta (1989)
- Murli M. Gupta:
The Numerical Solution of Ordinary and Partial Differential Equations (Granville Sewell). SIAM Rev. 31(4): 695-696 (1989)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.